MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY; MULTIFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY; MULTIFOCAL IOLS
Model Number ZXR00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Visual Disturbances (2140); Halo (2227); No Code Available (3191)
Date of Event 08/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).An attempt has been made to obtain missing information; however, no definitive response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the patient was experiencing halos and starbursts at night.Visual acuity pre-operative (op) was 20/30 and visual acuity post-op was 20/30.The lens was explanted.Further information was provided and there were no vitrectomy or sutures required.The patient's vision has improved, but still complains of starbursts.The lens was replaced a non-johnson & johnson replacement lens.No additional information was provided.
 
Additional Manufacturer Narrative
Device evaluation: product evaluation was not performed because the product has not been returned.The complaint issue reported could not be verified and no product deficiency could be identified.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured according to specifications.The search revealed that no other complaints have been received for this production order.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Corrected data: upon further review, it was noted that in the initial mdr had the incorrect date received by manufacturer.The correct date is 12/31/2019.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.

Brand Name
TECNIS SYMFONY
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9625371
Report Number2648035-2020-00073
Device Sequence Number16837574
Product Code POE
UDI-Device Identifier05050474579071
UDI-Public(01)05050474579071(17)240130
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/04/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/30/2024
Device Model NumberZXR00
Device Catalogue NumberZXR00U0190
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 12/11/2019
Supplement Date Received by Manufacturer01/29/2020
02/09/2020
10/25/2020
Initial Report FDA Received Date01/24/2020
Supplement Report FDA Received Date01/29/2020
03/06/2020
11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Date Report Sent to FDA01/01/2005